MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ INFANT, 4-7KG (SINGLE); THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ INFANT, 4-7KG (SINGLE); THERMAL REGULATING SYSTEM
Model Number 508-03521R
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "cooling blanket "popped" and water drained everywhere" during a case.The patient was not harmed".
 
Additional Manufacturer Narrative
The internal complaint file #(b)(4) has been logged for this incident for traceability.The wrap involved in this incident is not yet returned to belmont for investigation.There is no patient impact as a result of the alleged incident.The operator's manual informs the user, "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." the manual also provides a troubleshooting guide for water leaks, as well as the following warning statement: "water may drip from the inlet tubes of the wraps.Be sure that no electrical device or outlet is located under the criticool's water inlet or wrap tubes.When disconnecting wraps from the criticool confirm that the clamps are tight, to prevent water leaking from the wrap."all curewraps are 100% leak tested by the manufacturer prior to release for shipment.The wraps involved in the incident have not been returned for investigation to this point.Retain samples from the lots involved were leak tested and found to function without any issue.Belmont is currently waiting on return of curewrap.Without results of the device investigation, no final conclusions can be drawn.A follow-up report will be submitted once the investigation is complete and additional information becomes available.
 
Additional Manufacturer Narrative
The cited wrap was returned and investigated by belmont engineering.The wrap was found to leak slowly after approximately 10 minutes of use.However, the exact location of the leak could not be determined after extensive visual inspection.A retain sample from the same lot was tested and no issues were identified with the sample.The lot history was reviewed and no other complaints were identified.All cure wraps are 100% visually inspected and pressure tested prior to release.A precise root cause could not be determined.We will continue to monitor this type of incident and take further corrective and preventive actions if required.

Brand Name
CUREWRAP¿ INFANT, 4-7KG (SINGLE)
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key22707195
Report Number1219702-2025-00036
Device Sequence Number21072416
Product Code DWJ
UDI-Device Identifier17290012127196
UDI-Public17290012127196
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number508-03521R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown